# SDR DALA2023031401853

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL ANGLE ON AFT PAN MIDDLE SECTION AT LH FWD OVERWING EMERGENCY EXIT DOOR. (PTAS) SUMMARY OF NRC 00073: INTERNAL ANGLE AT LH FWD OVERWING EMERGENCY EXIT DOOR WAS FABRICATED AND REPLACED PER DWG 9957735 REV G, B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2668940)
